Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Vertigo

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

vertigo and hiv without meds

doesnt think that vertigo is related to HIV but I am not sure. My question is: What can I do? is there any correlation between HIV and vertigo or general well being and vertigo? I read vertigo could be due to a viral infection. Should I not wait and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
For many patients vertigo/tinnitus has an unclear origin. Since those complaints are seen in the general population it is often unclear what if any the connection is to HIV infection. I have had several patients whose symptoms improved after... Read more »

long term hiv - vertigo hearing loss

I've been poz for 7 years and on combivir & sotckrin (efavirnz) for same period. Four... Read more »

Fatigue and vertigo?

Hi,I'm having trouble with fatigue and vertigo, as are some of my HIV+ friends. My legs... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Nightmares, Daymares and Sleeping Difficulties

Anxiety, mental problems, depression, nervousness, dizziness, insomnia and nightmares are all possible side effects of certain HAART drugs. Specifically, the neurologic problems caused by the non-nucleoside analogue efavirenz (Sustiva) can occur... Read more »
Body Positive

The Music Within Us

Many of us die with the music still in us. -- Oliver Wendell Holmes Passionate poets who have lived with aids and then passed away each leave behind a highly singular, splendid yet fragile gift: talent that has flourished as well as the painful... Read more »
The Body's "Ask the Experts" Forums

FAQs About Fuzeon (Enfuvirtide)

Don't see your question? Ask it in our "Ask the Experts" forums ! General Treatment | Starting/Stopping Treatment | Side Effects | Preparation | Biojector 2000 General Treatment Is it possible to stay on Fuzeon and not become resistant? ... Read more »
Gay Men's Health Crisis

Antiretroviral Medications in the Pipeline

Over two years ago, four new antiretrovirals were approved: Two of these introduced new classes of therapy, and two others provided new hope for already resistant viruses. These were added to the 20 existing antiretrovirals and have provided even... Read more »
Connect With Others

It has to be

Posted by Vols99, 1 Reply
I'm now on day 11 post exposure. Convinced I'm going thru ars symptoms. I'm dizzy, feel like I'm gonna hurl. My eyes feel heavy. What luck to use a condom and it breaks and now this. not sure how I'm gonna make it 12 weeks for a test Read more »

Sustiva rash

Posted by vagab0nd, 3 Replies
So the morning dizziness I had for 10 days or so is completely gone by now. But by Day 11 on Sustiva, I started breaking out in a rash. First on my chest, and now my entire body is covered, except for my face. My doctor wants to switch me out but I... Read more »

help please

Posted by Anonymous, 2 Replies
hi can any one help me with symptoms of hiv been haveing dizzy head got some spots different types rumbling stomach lots.im very worried please help thanks Read more »

how common it is to have ARS symptoms past 4 weeks

Posted by scared77, 2 Replies
Is it common to experience ARS symptoms past 4 weeks?

let's say a 5weeks is it common to have dizziness, slight headaches, swollen glands as if you were ceroconverting? Read more »